MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN? EL ICD VR; implantable cardioverter defibrillator

BOSTON SCIENTIFIC CORPORATION INOGEN? EL ICD VR; implantable cardioverter defibrillator
Model Number D140
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a review of the recorded episodes of this implantable cardioverter defibrillator (icd), an isolated noise oversensing episode was observed.Technical services (ts) noted that the noise was likely from electromagnetic interference during a procedure, since therapy was programmed off for the episode.No adverse patient effects were reported.This device remains in service.
 
Additional Manufacturer Narrative
This product remains implanted and has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.

Brand Name
INOGEN? EL ICD VR
Common Device Name
implantable cardioverter defibrillator
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key50601131
Report Number2124215-2026-45825
Device Sequence Number13444752
Product Code LWS
UDI-Device Identifier00802526534201
UDI-Public(01)00802526534201(17)191213
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/13/2019
Device Model NumberD140
Device Catalogue NumberD140
Device Lot Number232027
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2026
Date Device Manufactured01/12/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age51 YR
Patient SexMale